# SDR SWAA020964

- Difficulty date: May 6, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: 071SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- Aircraft time: 67,495 hours, 74,860 cycles
- System (JASC): 2760 · Drag Control System
- Part: Cable
- Part number: 1061337
- Condition: Failed
- Location: Speed Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AIR GROUND SAFETY SENSOR FAILED ON TAKEOFF.  REMOVED AND REPLACED GROUND SPEED BRAKE VALVE CABLE PER MM.
